Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 8, Pages 933–936 (Mi zvmmf2030)  

This article is cited in 7 scientific papers (total in 7 papers)

The linear convolution of criteria in the bicriteria traveling salesman problem

I. I. Melamed, I. Kh. Sigal

Moscow

Full text: PDF file (1118 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:8, 902–905

Bibliographic databases:
UDC: 519.854.2
MSC: Primary 90C10; Secondary 90C29, 49K40, 90B06
Received: 12.04.1996
Revised: 09.07.1996

Citation: I. I. Melamed, I. Kh. Sigal, “The linear convolution of criteria in the bicriteria traveling salesman problem”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997), 933–936; Comput. Math. Math. Phys., 37:8 (1997), 902–905

Citation in format AMSBIB
\Bibitem{MelSig97}
\by I.~I.~Melamed, I.~Kh.~Sigal
\paper The linear convolution of criteria in the bicriteria traveling salesman problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 8
\pages 933--936
\mathnet{http://mi.mathnet.ru/zvmmf2030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1477140}
\zmath{https://zbmath.org/?q=an:0947.90074}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 8
\pages 902--905


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2030
  • http://mi.mathnet.ru/eng/zvmmf/v37/i8/p933

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Melamed, I. Kh. Sigal, N. Yu. Vladimirova, “Study of the linear parametrization of criteria in the bicriteria knapsack problem”, Comput. Math. Math. Phys., 39:5 (1999), 721–726  mathnet  mathscinet  zmath
    2. I. I. Melamed, I. Kh. Sigal, “Numerical analysis of algorithms for solving bicriteria discrete programming problems”, Comput. Math. Math. Phys., 40:11 (2000), 1537–1545  mathnet  mathscinet  zmath
    3. Li W.Q., “Finding pareto-optimal set by merging attractors for a bi-objective traveling salesmen problem”, Evolutionary Multi-Criterion Optimization, Lecture Notes in Computer Science, 3410, 2005, 797–810  crossref  zmath  isi
    4. Jia Liping, Zou Guocheng, Zou Jin, “An novel evolutionary algorithm for bi-objective Symmetric traveling salesman problem”, Proceedings of the 2008 7th IEEE International Conference on Cybernetic Intelligent Systems, 2008, 176–179  isi
    5. Gorski J. Klamroth K. Ruzika S., “Generalized Multiple Objective Bottleneck Problems”, Oper. Res. Lett., 40:4 (2012), 276–281  crossref  mathscinet  zmath  isi  elib  scopus
    6. I. L. Vasilev, A. V. Ushakov, “Ob odnom podkhode k robastnosti resheniya v zadache o $p$-mediane”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 5:4 (2012), 2–15  mathnet
    7. Thenepalle J.K., Singamsetty P., “Bi-Criteria Travelling Salesman Subtour Problem With Time Threshold”, Eur. Phys. J. Plus, 133:3 (2018), 128  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:479
    Full text:129
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021